Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Had depo provera. Getting periods twice a month. Taking Nordette. Treatment accurate?

Hi mam, I got off depo provera in October 2012. I was on it for 5 months and during that time I had no periods at all. in January I started having light bleeding lasting 3 days and I get my period twice a month. My OB has put me on Nordette for 1 month. My question is how accurate is this treatment when trying to normalise my period and in assisting me to get pregnant
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Nordette is an oral contraceptive that is composed of two medications: levonorgestrel and ethinyl estradiol.
Oral contraceptives help to regularise periods in persons who have problems with irregular periods.Regularity is important in conception

Because it is an oral contraceptive , it will help with the period regularity but would actually not encourage conception ,you are however, only using it for a short time.

I hope this helps
Answered: Wed, 3 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor